Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

August 17, 2021Greene County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 17, 2021, 6:17 AM EDT for Greene County, Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2021, 6:17 AM EDT (10:17 UTC)
Expired
Aug 17, 2021, 6:45 AM EDT
In force
28 min
Issued by
NWS Atlanta, GA

County Greene County, GA

The radar

The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 6:23 AM EDTTORNADO3 Ese Greshamville, GAMULTIPLE REPORTS OF DAMAGE, MAINLY TREES DOWN WITH MINOR STRUCTURAL DAMAGE, IN THE ARROWHEAD SUBDIVISION. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 288 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
288 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
457 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

520 
WWUS82 KFFC 171017
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
617 AM EDT Tue Aug 17 2021
 
GAZ037-049-050-171045-
Morgan GA-Greene GA-Oconee GA-
617 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN OCONEE,
EAST CENTRAL MORGAN AND NORTHWESTERN GREENE COUNTIES THROUGH 645 AM
EDT...

At 617 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Carey, or near
Greensboro...moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited 
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Greensboro, Greshamville, Parks Mill, Carey, Swords and Wrayswood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central, north
central, northeastern and east central Georgia.

LAT...LON 3347 8328 3348 8329 3368 8342 3379 8335
      3374 8322 3350 8316
TIME...MOT...LOC 1017Z 158DEG 22KT 3353 8324 

MAX HAIL SIZE...
MAX WIND GUST...

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 17, 5:31 AM EDT, 46 minutes earlier.

Area forecast discussion, Aug 17, 5:31 AM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
531 AM EDT Tue Aug 17 2021

.SHORT TERM /Today through Wednesday/...

Tornado Watch across the CWA as Tropical Depression Fred moves
through the area this morning. Several intense bands have formed
along a few areas of convergence. These are taking advantage of a
tropical surface boundary layer that has remained well mixed and
bouyant thanks to high moisture/temperature advection to produce
enough instabibility to get some mini-supercell like structures
going. With this we've already seen a few spin up tornadoes, and
looks like we will likely see a few more going forward today.

Flash flooding is the other big concern, but Fred has had a bit of a
faster forward motion thus far than was expected. This has spared us
to an extent down in central Georgia for now, but the aforementioned
areas of convergence are producing torrential rainfall rates thanks
to the tropical atmosphere of 1-2" an hour, so these will likely
lead to some flooding problems as the day progresses. Additionally,
concerned about the mountains of NE GA, where additional mechanical
lift will aid in producing heavy rainfall throughout the day. Still
expecting widespread 2-4" of rainfall with heavier amounts possible
where these bands traverse and in the mountains.

Winds so far have been pretty tame outside of these bands, with
highest measured winds right at 30 mph, just below criteria. That
said, we are close, and still can't rule out something aided by the
baroclinic transition of the storm, so will continue the advisory
for now and let the next pair of eyes decide if it should continue.

Tropical Depression Fred (soon to be extratropical) will continue
through the CWA this morning into the afternoon. Expect that what is
left of the center will likely be moving out by this evening. We
still will have some chances of rain on the backside, but these
should quickly diminish overnight. Tropical airmass will stick
around for Wednesday, so chances of afternoon storms will return.

Lusk

.LONG TERM /Wednesday Night through Monday/...

Models remain fairly consistent with the long term. High pressure
over the western Atlantic will expand westward over the area.
Meanwhile an upper trough will persist over the Great Lakes. A
couple of waves passing through the trough will allow it to deepen
some into the OH Valley. By next weekend...the trough moves off
the East Coast and the ridge builds over the lower MS Valley.
Generally this means an overall diurnal pattern for showers and
thunderstorms and warming temperatures through the period.
Models indicate some drying possible as the ridge builds over the
area by the start of the next week.

41

&&

AVIATION...
06Z Update...
Outer bands of Fred are moving into the metro TAF sites tonight
and conditions will continue to deteriorate as the storm moves
closer. Center Fred will move by in the late morning to early
afternoon, bringing gusty winds up to 20-25 kts with winds
shifting from E to more S to SW. Heavy rain possible until
passage with vsby likely MVFR to occasionally IFR, then more
spotty rain chances. Cigs may take some time to improve even after
passage, but expected to be SCT by tonight.

//ATL Confidence...06Z Update...
Medium confidence on timing of cigs going SCT tonight, otherwise
high confidence all other elements.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  70  88  72 /  90  50  30  30
Atlanta         78  70  88  72 / 100  30  30  30
Blairsville     74  66  84  66 / 100  60  40  40
Cartersville    78  69  89  72 /  90  30  30  30
Columbus        83  72  89  73 /  70  20  40  20
Gainesville     76  70  87  72 / 100  50  30  40
Macon           85  72  90  73 /  70  30  30  20
Rome            80  70  90  72 /  90  20  30  30
Peachtree City  80  69  89  72 /  90  20  30  20
Vidalia         87  75  88  75 /  60  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday morning for the following
zones: Banks...Barrow...Bartow...Bibb...Butts...Carroll...
Catoosa...Chattahoochee...Chattooga...Cherokee...Clarke...
Clayton...Cobb...Coweta...Crawford...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Greene...Gwinnett...Hall...Haralson...Harris...Heard...Henry...
Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Madison...
Marion...Meriwether...Monroe...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Putnam...Rockdale...Schley...South
Fulton...Spalding...Stewart...Sumter...Talbot...Taylor...Towns...
Troup...Union...Upson...Walker...Walton...Webster...White...
Whitfield.

Wind Advisory until 5 PM EDT this afternoon for the following
zones: Bibb...Butts...Chattahoochee...Clarke...Clayton...
Coweta...Crawford...Crisp...Dooly...Fayette...Greene...Harris...
Henry...Houston...Jasper...Jones...Lamar...Macon...Madison...
Marion...Meriwether...Monroe...Morgan...Muscogee...Newton...
Oconee...Oglethorpe...Peach...Pike...Putnam...Rockdale...
Schley...Spalding...Stewart...Sumter...Talbot...Taylor...Troup...
Upson...Walton...Webster.

Tornado Watch until 1 PM EDT this afternoon for the following
zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts...
Clarke...Clayton...Cobb...Coweta...Crawford...DeKalb...Dodge...
Fayette...Forsyth...Glascock...Greene...Gwinnett...Hall...
Hancock...Henry...Houston...Jackson...Jasper...Johnson...Jones...
Lamar...Laurens...Madison...Meriwether...Monroe...Morgan...
Newton...North Fulton...Oconee...Oglethorpe...Peach...Pike...
Pulaski...Putnam...Rockdale...South Fulton...Spalding...
Taliaferro...Twiggs...Upson...Walton...Warren...Washington...
Wilkes...Wilkinson.

&&

SHORT TERM...Lusk
LONG TERM....41
AVIATION...Lusk
Hazardous weather outlook, Aug 17, 5:46 AM EDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
546 AM EDT Tue Aug 17 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
546 AM EDT Tue Aug 17 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Tropical Depression Fred will move north across the forecast area
today accompanied by widespread showers and thunderstorms. Heavy
rain with possible flooding and gusty winds will be the main
threats across the area...with also a few tornadoes possible
mainly central Georgia. A Flash Flood Watch remains in effect for
much of the area through Wednesday morning. A wind advisory
remains in effect for much of central Georgia through today. Also
a Tornado Watch is in effect for much of central Georgia until
early afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Expect mostly afternoon and evening showers and thunderstorms
through the period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Aug 17, 5:04 AM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
504 AM EDT Tue Aug 17 2021

GAZ082-095-170930-
Bibb GA-Houston GA-
504 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL BIBB AND
NORTH CENTRAL HOUSTON COUNTIES THROUGH 530 AM EDT...

At 504 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Centerville, or 12
miles south of Macon...moving north at 30 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Macon, Warner Robins, Centerville, Payne, Payne City, Cross Keys,
Skipperton, Rutland, Elberta and Middle Georgia Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.

LAT...LON 3268 8370 3269 8370 3269 8371 3281 8378
      3289 8369 3285 8357 3274 8359 3274 8360
      3270 8360 3270 8361 3268 8361 3262 8362
      3262 8367
TIME...MOT...LOC 0904Z 174DEG 28KT 3265 8365

MAX HAIL SIZE...
MAX WIND GUST...
Local storm report, Aug 17, 5:23 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 AM EDT TUE AUG 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 AM     TORNADO          3 WSW ROCKY MOUNT       33.16N  84.72W
08/17/2021                   MERIWETHER         GA   EMERGENCY MNGR

            REPORTS OF SEVERAL VERY LARGE TREES DOWN ACROSS COLEMAN
            CREEK CIRCLE ASSOCIATED WITH A RADAR CONFIRMED TORNADIC
            CIRCULATION AROUND 4:34 AM EDT

&&

EVENT NUMBER FFC2100515

THIEM
Special weather statement, Aug 17, 5:25 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
525 AM EDT Tue Aug 17 2021

GAZ059-072-171000-
Jones GA-Jasper GA-
525 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN JONES
AND SOUTHWESTERN JASPER COUNTIES THROUGH 600 AM EDT...

At 525 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Jarrell Plantation, or
10 miles northwest of Gray...moving north at 30 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Monticello, McElheneys Crossroads, Adgateville and Jarrell
Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.

LAT...LON 3322 8383 3324 8381 3326 8382 3327 8381
      3331 8375 3329 8364 3306 8366 3305 8374
TIME...MOT...LOC 0925Z 170DEG 27KT 3307 8370

MAX HAIL SIZE...
MAX WIND GUST...
Special weather statement, Aug 17, 5:40 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 AM EDT Tue Aug 17 2021

GAZ083-084-171015-
Wilkinson GA-Twiggs GA-
540 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
WILKINSON AND CENTRAL TWIGGS COUNTIES THROUGH 615 AM EDT...

At 539 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near District Path, or 9
miles south of Jeffersonville...moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Jeffersonville, Marion, District Path, Fitzpatrick, Myricks Mill and
Ripley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.

LAT...LON 3253 8343 3276 8345 3282 8330 3274 8319
      3254 8331 3252 8335
TIME...MOT...LOC 0939Z 188DEG 23KT 3255 8337

MAX HAIL SIZE...
MAX WIND GUST...
Special weather statement, Aug 17, 5:42 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
542 AM EDT Tue Aug 17 2021

GAZ109-171015-
Dodge GA-
542 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL DODGE COUNTY
THROUGH 615 AM EDT...

At 542 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Godwinsville, or near
Eastman...moving north at 30 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Eastman, Chester, Union, Gresston, Plainfield, Yonkers, Roddy and
Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.

LAT...LON 3209 8325 3235 8327 3241 8316 3237 8311
      3230 8307 3208 8314
TIME...MOT...LOC 0942Z 186DEG 27KT 3213 8319

MAX HAIL SIZE...
MAX WIND GUST...
Special weather statement, Aug 17, 6:17 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 AM EDT Tue Aug 17 2021

GAZ037-049-050-171045-
Morgan GA-Greene GA-Oconee GA-
617 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN OCONEE,
EAST CENTRAL MORGAN AND NORTHWESTERN GREENE COUNTIES THROUGH 645 AM
EDT...

At 617 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Carey, or near
Greensboro...moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Greensboro, Greshamville, Parks Mill, Carey, Swords and Wrayswood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central, north
central, northeastern and east central Georgia.

LAT...LON 3347 8328 3348 8329 3368 8342 3379 8335
      3374 8322 3350 8316
TIME...MOT...LOC 1017Z 158DEG 22KT 3353 8324

MAX HAIL SIZE...
MAX WIND GUST...

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 12:53 AM EDTSpecial Weather StatementFFCChattahoochee7 min
Aug 17, 12:54 AM EDTSpecial Weather StatementFFCChattahoochee21 min
Aug 17, 1:18 AM EDTSpecial Weather StatementFFCMuscogee27 min
Aug 17, 2:49 AM EDTTornado WarningFFCTaylor26 min
Aug 17, 3:01 AM EDTSpecial Weather StatementFFCTaylor29 min
Aug 17, 3:04 AM EDTSpecial Weather StatementFFCDodge26 min
Aug 17, 3:10 AM EDTTornado WarningFFCMacon, Taylor23 min
Aug 17, 3:25 AM EDTSpecial Weather StatementFFCDodge35 min
Aug 17, 3:39 AM EDTSpecial Weather StatementFFCUpson36 min
Aug 17, 4:05 AM EDTSpecial Weather StatementFFCUpson25 min
Aug 17, 4:21 AM EDTSpecial Weather StatementFFCBibb24 min
Aug 17, 4:38 AM EDTSpecial Weather StatementFFCCoweta37 min
Aug 17, 4:39 AM EDTTornado WarningFFCCoweta, Heard, Meriwether, Troup14 min
Aug 17, 4:42 AM EDTSpecial Weather StatementFFCHouston33 min
Aug 17, 4:47 AM EDTSpecial Weather StatementFFCCoweta28 min
Aug 17, 5:04 AM EDTSpecial Weather StatementFFCBibb26 min
Aug 17, 5:06 AM EDTTornado WarningFFCBibb, Houston24 min
Aug 17, 5:25 AM EDTSpecial Weather StatementFFCJasper35 min
Aug 17, 5:40 AM EDTSpecial Weather StatementFFCTwiggs35 min
Aug 17, 5:42 AM EDTSpecial Weather StatementFFCDodge33 min
Aug 17, 5:48 AM EDTTornado WarningFFCTwiggs, Wilkinson16 min
Aug 17, 6:18 AM EDTTornado WarningFFCGreene, Morgan, Oconee20 min
Aug 17, 6:26 AM EDTTornado WarningFFCBaldwin, Jones, Wilkinson17 min
Aug 17, 6:35 AM EDTSpecial Weather StatementFFCWilkinson25 min
Aug 17, 6:54 AM EDTSpecial Weather StatementFFCWilkinson36 min
Aug 17, 6:55 AM EDTSpecial Weather StatementFFCLaurens35 min
Aug 17, 7:06 AM EDTSpecial Weather StatementFFCPutnam24 min
Aug 17, 7:16 AM EDTSpecial Weather StatementFFCJohnson29 min
Aug 17, 7:19 AM EDTTornado WarningFFCJohnson, Laurens, Washington26 min
Aug 17, 7:29 AM EDTSpecial Weather StatementFFCBaldwin31 min
Aug 17, 7:50 AM EDTSpecial Weather StatementFFCJones25 min
Aug 17, 7:50 AM EDTSpecial Weather StatementFFCMorgan25 min
Aug 17, 7:58 AM EDTSpecial Weather StatementFFCClarke32 min
Aug 17, 8:04 AM EDTRiver Flood WarningFFCDeKalb3 hr
Aug 17, 8:06 AM EDTSpecial Weather StatementFFCHancock24 min
Aug 17, 8:09 AM EDTSpecial Weather StatementFFCWashington36 min
Aug 17, 8:14 AM EDTSpecial Weather StatementFFCOconee31 min
Aug 17, 8:22 AM EDTRiver Flood WarningFFCDeKalb3 hr
Aug 17, 8:24 AM EDTTornado WarningFFCMorgan, Oconee, Walton19 min
Aug 17, 8:31 AM EDTRiver Flood WarningFFCFulton, Gwinnett5 hr
Aug 17, 8:40 AM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Fulton, Gwinnett, Henry and 1 more6 hr
Aug 17, 8:48 AM EDTSpecial Weather StatementFFCWashington27 min
Aug 17, 8:56 AM EDTSpecial Weather StatementFFCWarren34 min
Aug 17, 9:26 AM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Aug 17, 9:35 AM EDTSpecial Weather StatementFFCWilkes25 min
Aug 17, 9:38 AM EDTRiver Flood WarningFFCForsyth, Fulton8 hr
Aug 17, 9:41 AM EDTSpecial Weather StatementFFCGlascock34 min
Aug 17, 9:58 AM EDTSpecial Weather StatementFFCBanks32 min
Aug 17, 10:18 AM EDTSpecial Weather StatementFFCBanks27 min
Aug 17, 10:19 AM EDTSpecial Weather StatementFFCElbert11 min
Aug 17, 10:26 AM EDTTornado WarningFFCBanks30 min
Aug 17, 10:32 AM EDTFlash Flood WarningFFCBanks, Hall, Jackson, Madison5 hr
Aug 17, 10:33 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Aug 17, 10:57 AM EDTRiver Flood WarningFFCDeKalb2 hr
Aug 17, 11:09 AM EDTSpecial Weather StatementFFCWhite36 min
Aug 17, 11:25 AM EDTSpecial Weather StatementFFCWhite20 min
Aug 17, 11:29 AM EDTSpecial Weather StatementFFCUnion31 min
Aug 17, 12:00 PM EDTRiver Flood WarningFFCBanks9 hr
Aug 17, 12:15 PM EDTFlash Flood WarningFFCHall, Lumpkin, Towns, Union, White6 hr
Aug 17, 12:21 PM EDTRiver Flood WarningFFCWhite7 hr
Aug 17, 1:00 PM EDTRiver Flood WarningFFCTowns9 hr
Aug 17, 2:46 PM EDTRiver Flood WarningFFCTowns21 hr
Aug 17, 3:18 PM EDTRiver Flood WarningFFCPolk5 hr

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.